MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUNE REV SLAPHMR ADPTR IMPLNT; ADAPTORS

DEPUY IRELAND - 9616671 ATUNE REV SLAPHMR ADPTR IMPLNT; ADAPTORS
Model Number 2546-00-461
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the broach handles were disengaging from broach.Threaded extractor stripped thread upon use.There was a surgical delay of 20 minutes.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: examination of the returned device confirms the reported stripped threads.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.H10 additional narrative: corrected: h3.

Brand Name
ATUNE REV SLAPHMR ADPTR IMPLNT
Common Device Name
ADAPTORS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10514803
Report Number1818910-2020-19771
Device Sequence Number19734246
Product Code HWB
UDI-Device Identifier10603295440505
UDI-Public10603295440505
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2546-00-461
Device Catalogue Number254600461
Device Lot NumberNW204195
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2020
Initial Date Received by Manufacturer 08/20/2020
Supplement Date Received by Manufacturer09/16/2020
Initial Report FDA Received Date09/10/2020
Supplement Report FDA Received Date09/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age81 YR